# SDR DALA2022081705594

- Difficulty date: August 17, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N836DN
- Make and model: Boeing 737
- Aircraft serial: 31947
- Aircraft time: 23,376 hours, 9,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9174721) DURING INSPECTION FOUND AFT LEFT DOOR INSIDE AND OUTSIDE EMERGENCY LIGHTS OUT. REPLACED BATTERY PACK AT M1673 POWER SUPPLY. REFERENCE B-737 AMM 33-51-06-960-805. OPS CHECK OK.
